Alert archive / Colorado / Flash Flood Watches in 2017
Flash Flood Watch 1, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood watch at May 9, 2017, 5:08 AM MDT for 11 counties in Colorado. It took effect at May 9, 2017, 2:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 9, 2017, 5:08 AM MDT (11:08 UTC)
- In effect from
- May 9, 2017, 2:00 PM MDT
- Expired
- May 9, 2017, 9:50 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pueblo, CO
- Flood severity
- None
Counties Alamosa County, CO, Chaffee County, CO, Costilla County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO, Saguache County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 101 km from the middle of the area, began a volume at 11:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 11.1 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 310 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
400 WGUS65 KPUB 091108 FFAPUB URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Pueblo CO 508 AM MDT Tue May 9 2017 ...A LARGE UPPER LEVEL LOW WILL MOVE TOWARDS THE REGION TODAY. THIS SYSTEM WILL HAVE THE POTENTIAL TO BRING HEAVY RAIN TO THE AREA THIS AFTERNOON AND THIS EVENING... .A LARGE UPPER LEVEL LOW WILL MOVE SLOWLY TOWARDS THE REGION TODAY. THIS SYSTEM WILL HAVE THE POTENTIAL TO BRING HEAVY RAINS TO THE SOUTHERN MOUNTAINS AND I-25 CORRIDOR REGION. FLASH FLOODING IN BURN SCAR AREAS WILL BE POSSIBLE ALONG WITH FLASH FLOODING IN URBAN REGIONS. COZ072>088-091915- /O.NEW.KPUB.FF.A.0001.170509T2000Z-170510T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, Stonewall, Weston, Spanish Peaks, Coaldale, Cotopaxi, Hillside, Howard, Swissvale, Texas Creek, Silver Cliff, Westcliffe, Rye, Woodland Park, Pikes Peak, Canon City, Penrose, Black Forest, Colorado Springs, Peterson AFB, Pueblo, Walsenburg, and Trinidad 508 AM MDT Tue May 9 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM MDT THIS AFTERNOON THROUGH THIS EVENING... The National Weather Service in Pueblo has issued a * Flash Flood Watch for portions of central Colorado, east central Colorado, and southeast Colorado, including the following areas, in central Colorado, Fremont County and Teller County and the Rampart Range. In east central Colorado, El Paso County. In southeast Colorado, Huerfano County, Northern Sangre De Cristo Mountains, Pueblo County, Southern Sangre De Cristo Mountains, Western Las Animas County, Wet Mountain Valley, and Wet Mountains. * From 2 PM MDT this afternoon through this evening * A LARGE UPPER LEVEL LOW WILL MOVE TOWARDS THE REGION TODAY BRING THE THREAT OF HEAVY RAIN TO THE AREA. * FLASH FLOODING IN BURN SCAR REGIONS WILL BE POSSIBLE. FLASH FLOODING IN URBAN AREAS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ HODANISH
2 follow-up statements
485 WGUS65 KPUB 092112 FFAPUB Flood Watch National Weather Service Pueblo CO 312 PM MDT Tue May 9 2017 ...A LARGE UPPER LEVEL LOW WILL MOVE TOWARDS THE REGION TODAY. THIS SYSTEM WILL HAVE THE POTENTIAL TO BRING HEAVY RAIN TO THE AREA THIS AFTERNOON AND THIS EVENING... .A LARGE UPPER LEVEL LOW WILL MOVE SLOWLY TOWARDS THE REGION TODAY. THIS SYSTEM WILL HAVE THE POTENTIAL TO BRING HEAVY RAINS TO THE SOUTHERN MOUNTAINS AND I-25 CORRIDOR REGION. FLASH FLOODING IN BURN SCAR AREAS WILL BE POSSIBLE ALONG WITH FLASH FLOODING IN URBAN REGIONS. COZ076-081-082-084-085-092215- /O.CAN.KPUB.FF.A.0001.000000T0000Z-170510T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwestern Fremont County Above 8500Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft- Including the cities of Woodland Park, Pikes Peak, Black Forest, Colorado Springs, and Peterson AFB 312 PM MDT Tue May 9 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central Colorado and east central Colorado has been cancelled. A stable atmosphere has limited the development strong thunderstorms with heavy rainfall. However, widespread showers and some thunderstorms will develop this afternoon and evening with light to moderate rainfall possible. $$ COZ072>075-077>080-083-086>088-100500- /O.CON.KPUB.FF.A.0001.000000T0000Z-170510T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Canon City Vicinity/Eastern Fremont County- Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, Stonewall, Weston, Spanish Peaks, Coaldale, Cotopaxi, Hillside, Howard, Swissvale, Texas Creek, Silver Cliff, Westcliffe, Rye, Canon City, Penrose, Pueblo, Walsenburg, and Trinidad 312 PM MDT Tue May 9 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 11 PM MDT THIS EVENING... The Flash Flood Watch continues for * Portions of central Colorado and southeast Colorado, including the following areas, in central Colorado, Fremont County. In southeast Colorado, Huerfano County, Northern Sangre De Cristo Mountains, Pueblo County, Southern Sangre De Cristo Mountains, Western Las Animas County, Wet Mountain Valley, and Wet Mountains. * Until 11 PM MDT this evening * A LARGE UPPER LEVEL LOW WILL MOVE TOWARDS THE REGION TODAY BRING THE THREAT OF HEAVY RAIN TO THE AREA. * FLASH FLOODING IN BURN SCAR REGIONS WILL BE POSSIBLE. FLASH FLOODING IN URBAN AREAS WILL ALSO BE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a VERY DANGEROUS SITUATION. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
374 WGUS65 KPUB 100350 FFAPUB Flood Watch National Weather Service Pueblo CO 950 PM MDT Tue May 9 2017 ...FLASH FLOOD THREAT FOR TONIGHT HAS ENDED|... .Heavy rain is no longer expected along the I-25 corridor and eastern mountain areas. Therefore, the Flash Flood Watch has been cancelled. COZ072>075-077>080-083-086>088-100500- /O.CAN.KPUB.FF.A.0001.000000T0000Z-170510T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Canon City Vicinity/Eastern Fremont County- Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Including the cities of La Veta Pass, Poncha Pass, Blanca Peak, Cuchara, Stonewall, Weston, Spanish Peaks, Coaldale, Cotopaxi, Hillside, Howard, Swissvale, Texas Creek, Silver Cliff, Westcliffe, Rye, Canon City, Penrose, Pueblo, Walsenburg, and Trinidad 950 PM MDT Tue May 9 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central Colorado and southeast Colorado has been cancelled. The heavy rain potential has ended over the area for tonight. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood watch went out at May 9, 4:41 AM MDT, 27 minutes earlier.
Area forecast discussion, May 9, 4:41 AM MDT, 27 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 441 AM MDT Tue May 9 2017 .SHORT TERM...(Today and tonight) Issued at 441 AM MDT Tue May 9 2017 ...HIGH IMPACT WEATHER POSSIBLE TODAY INCLUDING TORNADO THREAT ALONG AND CLOSE TO THE I-25 CORRIDOR & EASTERN PLAINS ALONG WITH FLASH FLOODING FOR THE NUMEROUS BURN SCARS AND URBAN CENTERS... ...ROTATING STORMS WHICH ARE FORECAST TO DEVELOP TODAY WILL MOVE IN A GENERAL NORTHERLY DIRECTION WHICH IS NOT NORMAL... ...STORMS MAY DEVELOP AS EARLY AS 1 PM IN THE TRINIDAD REGION AND MOVE IN A GENERAL NORTHERLY DIRECTION... A High Impact weather day is possible this afternoon and evening as slow moving upper low (and impressive short wave rotating around the low) brings an anomalous weather pattern to the region. This pattern will allow for supercells (and possible tornadoes) to develop and move in a general northerly direction, potentially affecting the urban corridor regions. In addition, heavy rains will be possible which could lead to flash flooding across the burn scars and urban centers. Currently... Slow moving lumbering 500 mb low was located just south of the CA/AZ region in Mexico. Abundant moisture has advected northward across the high plains as 50 dewpts were common. Showers ongoing across the region this morning with more convection moving north from New Mexico at 3 am. Looking back at rainfall that occurred yesterday, radar has estimated 2-4+" amounts have fallen across southern Pueblo county and parts of Otero and Crowley counties. Local heavy amounts have been estimated across western Pueblo county. Flooding was reported in Fowler yesterday. Today into this evening... A high impact weather event will be possible across the region today. Both severe convective weather and flash flooding could occur. The 500 mb low will slowly move northeast today and deep southerly wind fields are expected to increase. Plenty of low level moisture (and potential instability) is already in place across the area. The meteorological pattern over the region is anomalous in that strong southerly flow is in place due to the location and slow movement of the 500 mb low. Unlike normal days where thunderstorms would develop over the mtns and then move in a generally easterly direction, the storms today will develop over the mountains and move in a generally northerly direction. This northerly component of the storms will cause them to track over the urban corridor regions later this afternoon. Conditions are quite favorable for these storms to rotate and potentially produce tornadoes. SPC has a 5% tornado risk covering nearly all of the plains including most of the urban corridor regions. High resolution guidance (including HRRR and SPC SSEO guidance products) are indicating rotating storms developing in the Trinidad region early this afternoon and and then moving NNE towards the Pueblo/La Junta region during mid afternoon and then into east central CO late this afternoon. Although the guidance does not explicitly show the brunt of the activity affecting Colorado Springs proper, severe storms will also be possible. Although this large scale weather pattern is anomalous, it is not unheard of. Several years back a tornado hit the Windsor CO region. This tornado formed late in the morning and moved in a general North- northWESTERLY direction. Past history has also shown 500 mb lows similar to this one causing significant severe weather activity to move in a northerly direction affecting the urban corridor regions of Colorado. Although wind fields are quite favorable for the development of severe thunderstorms, and there is plenty of low level moisture, instability may not be maximized due to all the clouds over the region. The more sun that we get today the better will be the chance for severe thunderstorm activity. Flash flooding will also be an issue. Flooding was reported yesterday in the Fowler area due to the heavy rain. Heavy rain is indicated in the guidance over the mountains today and burn scar flooding is possible. This heavy rain is also forecast to move across the urban centers late this afternoon and evening. WPC has the area in marginal risk for flash flooding. For this reason a flash flood watch has been issued for the S mtns and I-25 corridor region. Guidance products shows impressive diffluence over the region this afternoon and given the moisture over the region heavy rain is likely. The mtns may also see locally heavy rains areas. Snow will be possible at mtn top locations. One or two severe storms may also occur across the San Luis Valley. Later tonight... Brunt of heavier precip will move out of the region although isolated/scattered showers will be possible. .LONG TERM...(Wednesday through Monday) Issued at 441 AM MDT Tue May 9 2017 Wednesday and Thursday...Models agree on moving the upper low across New Mexico on Wed, the Panhandles Wed night, then east along the Kansas/Oklahoma border on Thu. Pieces of energy are forecast to rotate around the low and move up across the forecast area on Wed, helping to tap into the available moisture for an abundance of convection. Easterly llvl flow will provide the moisture feed for enhanced heavy rain potential Wed, and area burn scars will once again need to be monitored closely, especially since this will be the third or fourth day of receiving pcpn. SPC has the marginal area for severe potential nosing into eastern Colorado on Wed since that area will have the best shot of strong to severe storms. Further west towards the mts, severe potential decreases as heavy rain potential increases. On Thu as the system pulls away, pcpn chances will drop off quickly by late aftn as brisk northerly flow on the backside of the low ushers in cooler and less moist air. Highs will climb into the 60s and 70s most areas for Wed, then the 50s and 60s for Thu as cooler air filters in. Friday through Monday...An upper ridge of high pressure will slide east across Colorado on fri, with the ridge axis expected to be east of the state from Sat onward. This will allow brisk w-sw flow aloft to develop across the Four Corners and western Colorado through Monday. There will be enough residual moisture for a daily shot of convection, initiating over the higher terrain by midday then rolling across the adjacent plains through the evening. Temps will warm into the 60s and 70s for Fri, then 70s to mid 80s for Sat through Mon. Moore && .AVIATION...(For the 12Z TAFS through 12Z Wednesday morning) Issued at 441 AM MDT Tue May 9 2017 ...SEVERE THUNDERSTORMS POSSIBLE TODAY... Severe thunderstorms will be possible at all 3 taf sites (KPUB, KALS and KCOS). The greatest risk of severe weather will be at KCOS and KPUB this afternoon. Large hail and damaging winds are the greatest threat. Thunderstorms will be possible by mid afternoon at KPUB and KALS and later this afternoon at KCOS. The weather should clear out by mid evening. Heavy rain will also be possible. After the storms move out this evening, it should clear out as winds shift to the west in the low levels of the atmosphere. && .PUB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 2 PM MDT this afternoon through this evening for COZ072>088. && SHORT TERM...HODANISH LONG TERM...MOORE AVIATION...HODANISH
Hazardous weather outlook, May 8, 10:46 PM MDT, 6 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1046 PM MDT Mon May 8 2017 COZ058>089-093>099-100500- Western Mosquito Range/East Lake County Above 11000 Ft- Leadville Vicinity/Lake County Below 11000 Ft- Eastern Sawatch Mountains above 11000 Ft- Western Chaffee County Between 9000 and 11000 Ft- Central Chaffee County Below 9000 Ft- Western Mosquito Range/East Chaffee County above 9000Ft- Saguache County West of Continental Divide Below 10000 Ft- Saguache County East of Continental Divide below 10000 Ft- La Garita Mountains Above 10000 Ft- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft- Eastern San Juan Mountains Above 10000 Ft- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1046 PM MDT Mon May 8 2017 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight Isolated thunderstorms will be possible through the night in southeast Colorado. The main storm threats will be lightning and wind gusts up to 45 mph. Some of the stronger storms could produce small hail. Localized heavy rain could cause a flooding risk in locations that saw heavy rain earlier tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday On Tuesday, scattered thunderstorms are expected to initiate over the mountains early in the afternoon, then drift eastward onto the plains. The primary concerns will be lightning, strong winds, large hail, heavy rain, burn scar flooding, and an isolated tornado. Additionally, light snow accumulation will be possible above 10000 feet. On Wednesday and Thursday, the upper level low moves closer to the region, bringing showers and thunderstorms to the area. A few storms could become strong across the plains and heavy rainfall will become more of a concern for burn scars. Primary risks are lightning, small hail, wind gusts up to 50 mph and localized flash flooding. Snow levels will remain around 10000 feet with light to moderate accumulations possible across the higher elevations. High pressure will move across the area for Friday through Sunday. However, there will be enough residual moisture for isolated thunderstorms to develop over the higher terrain each afternoon. Primary concerns will be lightning, small hail and wind gusts up to 50 mph. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible tonight over southeast Colorado. 28/28
In the hours before
Local storm report, May 9, 12:11 AM MDT, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PUEBLO CO
1211 AM MDT TUE MAY 9 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL 13 W KIM 37.25N 103.59W
05/08/2017 M1.75 INCH LAS ANIMAS CO PUBLIC
0705 PM HAIL 4 SSE MANZANOLA 38.05N 103.84W
05/08/2017 M1.00 INCH OTERO CO TRAINED SPOTTER
PEA TO QUARTER SIZED.
0703 PM HEAVY RAIN 8 SE BOONE 38.17N 104.16W
05/08/2017 M0.75 INCH PUEBLO CO TRAINED SPOTTER
0658 PM HAIL 6 S MANZANOLA 38.03N 103.85W
05/08/2017 M0.75 INCH OTERO CO TRAINED SPOTTER
0654 PM HAIL 3 NNW COKEDALE 37.19N 104.65W
05/08/2017 M0.75 INCH LAS ANIMAS CO TRAINED SPOTTER
MOSTLY PEA SIZED WITH SOME UP TO THE SIZE OF
PENNIES.
0645 PM HAIL 3 S OLNEY SPRINGS 38.12N 103.94W
05/08/2017 M0.88 INCH OTERO CO PUBLIC
0500 PM HAIL FOWLER 38.13N 104.02W
05/08/2017 M1.00 INCH OTERO CO PUBLIC
YARD IS FLOODED.
0446 PM HAIL 1 S PUEBLO WEST 38.29N 104.76W
05/08/2017 M0.75 INCH PUEBLO CO TRAINED SPOTTER
0435 PM HAIL 9 S WESTCLIFFE 38.00N 105.47W
05/08/2017 M1.00 INCH CUSTER CO PUBLIC
0418 PM HAIL 3 W PUEBLO WEST 38.31N 104.80W
05/08/2017 M0.88 INCH PUEBLO CO TRAINED SPOTTER
0405 PM HAIL 10 ENE BEULAH 38.12N 104.82W
05/08/2017 M1.00 INCH PUEBLO CO PUBLIC
0300 PM HAIL 3 ENE BEULAH 38.09N 104.93W
05/08/2017 M1.75 INCH PUEBLO CO PUBLIC
0300 PM HAIL 1 SSE BEULAH 38.07N 104.98W
05/08/2017 M1.00 INCH PUEBLO CO TRAINED SPOTTER
0222 PM HAIL 7 NE GARDNER 37.86N 105.09W
05/08/2017 M1.75 INCH HUERFANO CO PUBLIC
0200 PM HAIL TYRONE 37.45N 104.20W
05/08/2017 E1.00 INCH LAS ANIMAS CO PUBLIC
&&Local storm report, May 9, 1:25 AM MDT, 3 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
125 AM MDT TUE MAY 9 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 1 ESE ROCKY FORD 38.04N 103.70W
05/08/2017 OTERO CO TRAINED SPOTTER
66 MPH GUST. LARGE TREE LIMBS/BRANCHES DOWN
(>2").
&&
MOOREThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 6:04 PM MDT | Special Weather Statement | PUB | Las Animas | 26 min |
| May 8, 6:26 PM MDT | Special Weather Statement | PUB | Pueblo | 34 min |
| May 8, 6:28 PM MDT | Areal Flood Advisory | PUB | Crowley, Huerfano, Las Animas, Otero, Pueblo | 3 hr |
| May 8, 6:36 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Pueblo | 24 min |
| May 8, 6:43 PM MDT | Special Weather Statement | PUB | El Paso | 77 min |
| May 8, 6:49 PM MDT | Special Weather Statement | PUB | Otero | 26 min |
| May 8, 7:01 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| May 8, 7:13 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| May 8, 7:17 PM MDT | Special Weather Statement | PUB | Las Animas | 28 min |
| May 8, 7:31 PM MDT | Special Weather Statement | PUB | Otero | 29 min |
| May 8, 7:42 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 33 min |
| May 8, 8:06 PM MDT | Special Weather Statement | PUB | Otero | 24 min |
| May 8, 8:22 PM MDT | Special Weather Statement | PUB | Otero | 23 min |
| May 8, 8:41 PM MDT | Special Weather Statement | PUB | Baca | 34 min |
| May 9, 12:02 PM MDT | Areal Flood Warning | PUB | Huerfano | 46 hr |
| May 9, 12:17 PM MDT | Special Weather Statement | PUB | Rio Grande | 43 min |
| May 9, 12:21 PM MDT | Special Weather Statement | PUB | Otero | 54 min |
| May 9, 12:44 PM MDT | Flash Flood Warning | PUB | Crowley, Otero, Pueblo | 3 hr |
| May 9, 2:30 PM MDT | Special Weather Statement | PUB | Otero | 60 min |
| May 9, 2:47 PM MDT | Special Weather Statement | PUB | 43 min | |
| May 9, 2:55 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 35 min |
| May 9, 3:05 PM MDT | Special Weather Statement | PUB | Custer | 85 min |
| May 9, 3:22 PM MDT | Areal Flood Advisory | PUB | Custer, Pueblo | 3 hr |
| May 9, 3:23 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Las Animas, Otero | 54 min |
| May 9, 3:29 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 47 min |
| May 9, 3:38 PM MDT | Areal Flood Warning | PUB | Conejos | 24 hr |
| May 9, 3:48 PM MDT | Special Weather Statement | PUB | Bent, Crowley, Otero | 72 min |
| May 9, 3:59 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Kiowa, Otero | 48 min |
| May 9, 4:22 PM MDT | Special Weather Statement | PUB | Las Animas | 23 min |
| May 9, 4:26 PM MDT | Areal Flood Warning | PUB | Conejos | 27 hr |
| May 9, 4:33 PM MDT | Special Weather Statement | PUB | Kiowa | 27 min |
| May 9, 4:48 PM MDT | Special Weather Statement | PUB | Bent | 27 min |
| May 9, 5:07 PM MDT | Special Weather Statement | PUB | Kiowa | 23 min |
| May 9, 5:10 PM MDT | Special Weather Statement | PUB | Bent | 35 min |
| May 9, 5:15 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 30 min |
| May 9, 5:32 PM MDT | Special Weather Statement | PUB | Kiowa | 28 min |
| May 9, 5:55 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 35 min |
Nearby
Flash Flood Watches in Colorado, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.